Journal of Nonlinear Mathematical Physics

Volume 8, Issue 4, November 2001, Pages 475 - 490

Symmetry, Singularities and Integrability in Complex Dynamics V: Complete Symmetry Groups of Certain Relativistic Spherically Symmetric Systems

Authors
P G L LEACH, M C NUCCI, S COTSAKIS
Corresponding Author
P G L LEACH
Available Online 11 December 2006.
DOI
https://doi.org/10.2991/jnmp.2001.8.4.4How to use a DOI?
Abstract
We show that the concept of complete symmetry group introduced by Krause (J. Math. Phys. 35 (1994), 5734­5748) in the context of the Newtonian Kepler problem has wider applicability, extending to the relativistic context of the Einstein equations dscribing spherically symmetric bodies with certain conformal Killing symmetries. We also provide a simple demonstration of the nonuniqueness of the complete symmetry group.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 4
Pages
475 - 490
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.4.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - P G L LEACH
AU  - M C NUCCI
AU  - S COTSAKIS
PY  - 2006
DA  - 2006/12
TI  - Symmetry, Singularities and Integrability in Complex Dynamics V: Complete Symmetry Groups of Certain Relativistic Spherically Symmetric Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 475
EP  - 490
VL  - 8
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2001.8.4.4
DO  - https://doi.org/10.2991/jnmp.2001.8.4.4
ID  - LEACH2006
ER  -